# SDR UPS03440619

- Difficulty date: April 9, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 100,611 hours, 25,820 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  RT WING UPPER SURFACE RABBET AREA FOUND BULGED AT WS 1460 ( AFT NO.26 V/C FLAP ).     CORR BLEND OUT 0.087 X 2 X 4 INCHES. REMAINING THICKNESS RANGED FROM .050 TO .071 INCH.  RHW.UPPER.SKIN.SURFACE.REPAIR.AS PER.RS.R57-25-35006.A  .WS.1460.AND.UPS.ENG'R.FILE.747-57-20040.
